# SDR FDEA202110312684

- Difficulty date: October 31, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA73325
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER CARGO DOOR, FORWARD DOOR HINGE FITTING ASSEMBLY LOBE HOLES 09 EACH   FOUND WORN. CABIN : UPPER CARGO DOOR , FORWARD DOOR HINGE FITTING ASSEMBLY LOBE HOLES 09   EACH REWORKED AS PER MD-11 CMM 52-34-04 GENERAL REPAIR PARAGRAPH 2.Y. OVERSIZED   REPAIR BUSHINGFABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04 AND   EA#1-5230-T0365095 PART 1 STEP 2 AND STEP 5. TITLE : DOORS - CARGO DOOR - MAIN DECK   CARGO DOOR - ELONGATED HOLES ON FORWARD SUPPORT HINGE LOBES. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
